# SDR SWIA201440024

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLT DOOR ROD ATTACH LUG ON DOOR IS CHAFED.  C-CHECK, R & R THE LT MLG DOOR ATTACHMENT LUG REF SRM & REO.
